# SDR REXA2015101600974

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATIONS TEST FAILS.  R & R EPSU NR 3 BATTERY CHARGER IAW MM 33-51-17-000-802 & 400-802-A02.  NR 3 EPSU OPERATIONS TEST CHECKED OK IAW MM 33-51-17-710-801-A02.
